| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.Each cartridge lot is subjected to a statistical sampling plan and must pass testing for force (occlusion and loss of prime), cracks, and foreign material prior to release for distribution.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a prime (loss of prime) issue.It was reported that the pump emitted multiple loss of prime warnings while cartridges from the same box were in use.There was no indication that the product caused or contributed to an adverse event.This issue is being reported because it may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.